# SDR ABXA010463

- Difficulty date: September 1, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 57,832 hours, 35,382 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE FIRST OFFICER'S CLEAR VIEW WINDOW WOULD NOT OPEN.  LUBRICATED THE UPPER LOCK BAR.  OPERATIONAL CHECKED GOOD.
